Congescor Disorientation Side Effect Reports
The following Congescor Disorientation side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Disorientation, can occur, and what you can do about them.
A side effect could appear soon after you start Congescor or it might take time to develop.
|Bradycardia, Bundle Branch Block Left, Disorientation, Fall|
This Disorientation side effect was reported by a health professional from ITALY. A 87-year-old patient (weight:NA) experienced the following symptoms/conditions: essential hypertension,atrial fibrillation. The patient was prescribed Congescor (bisoprolol Fumarate) (dosage: 1, 25 Mg (1, 25 Mg, 1 In 1 D)), which was started on Jun 13, 2007. Concurrently used drugs:
|Bradycardia, Disorientation, Fall|
This Disorientation Congescor (bisoprolol Fumarate) side effect was reported by a consumer or non-health professional from ITALY on Oct 22, 2007. A male , 87 years of age, was diagnosed with
Congescor Disorientation Causes and Reviews
Have you ever felt dizzy, lightheaded, or as if the room is spinning around you? If the feeling happens often, it could be a sign of a balance problem. Balance problems can make you feel unsteady. You may also have blurred vision, confusion, and Disorientation. They are one cause of falls and fall-related injuries, such as a hip fracture.
Some balance problems are due to problems in the inner ear. Others may involve another part of the body, such as the brain or the heart. Aging, infections, head injury, certain medicines, or problems with blood circulation may also cause balance problems.
It is important to see your doctor about balance problems. They can be a sign of other health problems, such as an ear infection or a stroke. Your doctor may send you to a specialist for a diagnosis. You may need a hearing test, blood tests, or imaging studies of your head and brain. Other possible tests look at your eye movements, and how your body responds to movement.
In some cases, treating the illness that is causing the disorder will help with the balance problem. Exercises, a change in diet, and some medicines also can help.
NIH: National Institute on Deafness and Other Communication Disorders
Congescor Disorientation Reviews
|Sun, 18 Dec 2011|
I am 86 and have atrial fibrillation and congestive heart failure. On 8/12/11, I was given Congescor/hemifurmurate by the chemist instead of my normal Bisoprolol. Instructions did say that I may feel ill for a few days . Within 3 days I developed difficulty breathing, dark yellow blood stained fluid running from the nose, dull headaches and light headedness and dark yellow urine in stops and starts rather than normal flow, I developed an extremely painful right ankle and ankle oedema with red erthyema rash, I was unable to walk and became semi-immobile around the around the home. Muscle weakness in the left knee and right ankle gave way when I tried to stand or walk around the home.
My sleeping patterns changed and I had to pull oxygen in, and was unable to breath comfortably in bed at night. By day 5, I was very ill and on day 6 contacted the GP surgery to let them know that I was going to have to stop the new tablets . The GP agreed.
|Sun, 29 Jan 2012|
wife noticed my water tablet had been changed from bendrafusamide to Congescor could this be why i have been feeling tired no energy and constent diharea
|Wed, 15 Dec 2010|
i have just been prescribed Congescor and Ramipril after a triple heart bypass back in April. Having read the Info Sheet I was suprised to read that once on it I have to see my Doctor and be weaned off it. Has any one else been prescribed similar 9 months after surgery?
|Wed, 12 Aug 2009|
|Are bouts of deprsession relevant to Congescor tablets|
|Wed, 03 Mar 2010|
|I am suffering from frequent severe headaches since starting Congescor. Has anyone else experienced this as a side effect?|
|Thu, 04 Jun 2009|
|i am 48 and i have Atriel Fibrillation and am on Congescor and Warfarin whilst awaiting a 'Cardioversion'. i am desperately trying to lose weight, is Congescor blocking my weight loss or is it just my age?|
|Sat, 04 Sep 2010|
|had bouts of dihareia normally once a day i am 78 blood presure is a little high|